mental-health-icon
Vit deficiency and mental health
I have Vitamin D 22.37, vitamin B12 200; feeling confused and depressed most of the time. Sense of insecurity and other issues are hampering my daily life very badly, please help. Should I go for regular VitD and B12 medication?
30 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You have depressive schemata. However, it's unlikely that vitamin D or B12 are playing a part. There is no significant deficiency to cause the disturbances you are facing and it's uncommon. You will be able to regain your confidence and a healthy lifestyle with the help of medication. You will feel a lot better in no time. You don't have to take it forever. This can be easily manageable. So be hopeful. Dr. Pavani Narukurthi MD Psychiatry MindfulTMS Neurocare Gk2 delhi
Next Steps
Consult a Psychiatrist via online consultation or in person
Health Tips
Regular exercise.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
A more detailed evaluation is necessary. Take supplements only in doctor prescribed doses. Please consult over phone for detailed case history and right prescription for your ailments.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.